# SDR DALA2025022001319

- Difficulty date: February 17, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 35,850 hours, 13,753 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7145003) ROW 10ABC LOOSE IN TRACK. TIGHTENED SEAT ROW TO SEAT TRACK PER B737 AMM 25-22. OK FOR SVC.
